# SDR DALA2018031401676

- Difficulty date: March 13, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL STA Y= 163 PROTECTION LONG 28L AT INNER FUSELAGE STRUCTURE E&E COMPARTMENT AREA. REPLACED PER SRM VOL II 51-30-02 AND 51-30-05, DWG 9911549 REV D.
